Translation lengths of parabolic isometries of CAT(0) spaces and their applications

Yunhui Wu Tsinghua University

Differential Geometry mathscidoc:1909.43007

The Journal of Geometric Analysis, 28, (1), 375-392, 2018
Inthisarticle,weprovideasufficientandnecessaryconditiononparabolic isometries of positive translation lengths on complete visibility CAT(0) spaces. One of the consequences is that each parabolic isometry of a complete simply connected visibility manifold of nonpositive sectional curvature has zero translation length. Applications on the geometry of open negatively curved manifolds will also be discussed.
CAT(0)space·Parabolic isometry·Translation length·Nonpositively curved manifold
[ Download ] [ 2019-09-04 11:29:05 uploaded by wuyh ] [ 991 downloads ] [ 0 comments ]
@inproceedings{yunhui2018translation,
  title={Translation lengths of parabolic isometries of CAT(0) spaces and their applications},
  author={Yunhui Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190904112905847052484},
  booktitle={ The Journal of Geometric Analysis},
  volume={28},
  number={1},
  pages={375-392},
  year={2018},
}
Yunhui Wu. Translation lengths of parabolic isometries of CAT(0) spaces and their applications. 2018. Vol. 28. In The Journal of Geometric Analysis. pp.375-392. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190904112905847052484.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved